# SDR UIEA200700297

- Difficulty date: July 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN RIGHT SIDE OF UPPER DECK FLOORBEAM FUSELAGE STA 440 3RD AND 4TH HOLES FROM THE OUTBOARD TOP ROW OF FASTENERS STRAP AREA OF UPPER CORD REF S/B 747-53A2449 FIG 2 STEP 2.  DISASSEMBLED AREA AT STA 440 DISCOVERED CRACKS IN FRAME WEB AND CRACKED SPLICE DOUBLER.  INSTALLED NEW SECTION IAW SRM 51-20-01 AND SRM 51-30-02.
